# SDR CALA2025062505863

- Difficulty date: June 23, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N63899
- Make and model: Boeing 737924ER
- Aircraft serial: 62816
- Aircraft time: 26,887 hours, 10,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH WING FWD IN EMERGENCY LIGHT INOP. CHANGED THE LAMP , AND THE FUSES, IT DOESN'T HELP, NEED MORE TIME TO T/S PLACED RH WING  FWD EMERGENCY LIGHT ON MEL 3314A INFO UPDATE: INOP LIGHT IS RH WING EXTERIOR OVERWING EXIT EMERGENCY ILLUMINATION LIGHT.   RELAMPED OVERWING RH FWD EMERGENCY LIGHT, NO GOOD, SUSPECTING LIGHT ASSEMBLY OR POWER SUPPLY FUSE UNIT, NEED AVIONICS SUPPORT. REF FIM 33-50 TASK 801. R & R BATTERY PACK M1671 IN REF WITH AMM 33-51-06. NO FIX, REQUIRES FURTHER T/S. WIRING CHECKS GOOD FROM BATTERY PACK M1671 PIN 9 TO L7 FWD O/W ESCAPE LIGHT, REF. B737-9 WDM 33-51-13-7. SUSPECT BATTERY PACK OR BAD FUSES. BATTERY PACK NIS AT IAH. REPLACED FUSES PER AMM 33-51-06 AND INSTALLED NEW BATTERY ON POWER SUPPLY M1674 PER AMM 31-51-06. OPS CHECK ALL EMERGENCY PER AMM 33-51-00. ALL EMERGENCY LIGHTS CHECK GOOD, RIGHT FWD OVERWING EMERGENCYLIGHT CHECKS GOOD. THIS CLEARS MEL, PLACARD REMOVED
